# SDR SWAA2025082607478

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 58,884 hours, 35,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE COVER ON EXIT LIGHT IN AFT GALLEY CAME OFF.   RESECURED L2 DOOR EMERGENCY EXIT LIGHT COVER PER AMM 33-51-01.
